American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17\\\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 61 found      Go to page: 1 2 3

[1] Andrew Ranicki. Commentary on “On the parallelizability of the spheres” by R. Bott and J. Milnor and “On the nonexistence of elements of Hopf invariant one” by J. F. Adams. Bull. Amer. Math. Soc. 48 (2011) 509-511. MR 2823019.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Kleshchev. Representation theory of symmetric groups and related Hecke algebras. Bull. Amer. Math. Soc. 47 (2010) 419-481. MR 2651085.
Abstract, references, and article information   
View Article: PDF

[3] Maks A. Akivis and Vladislav V. Goldberg. Local algebras of a differential quasigroup. Bull. Amer. Math. Soc. 43 (2006) 207-226. MR 2216110.
Abstract, references, and article information   
View Article: PDF

[4] Errata for ``The Octonions''. Bull. Amer. Math. Soc. 42 (2005) 213-213.
Abstract, references, and article information
View Article: PDF

[5] John C. Baez. The octonions. Bull. Amer. Math. Soc. 39 (2002) 145-205. MR 1886087.
Abstract, references, and article information
View Article: PDF

[6] Urmie Ray. Generalized Kac-Moody algebras and some related topics. Bull. Amer. Math. Soc. 38 (2001) 1-42. MR 1803076.
Abstract, references, and article information   
View Article: PDF

[7] Robert L. Griess Jr. and A. J. E. Ryba Jr.. Finite simple groups which projectively embed in an exceptional Lie group are classified!. Bull. Amer. Math. Soc. 36 (1999) 75-93. MR 1653177.
Abstract, references, and article information   
View Article: PDF

[8] J. E. Humphreys. Modular representations of simple Lie algebras. Bull. Amer. Math. Soc. 35 (1998) 105-122. MR 1605399.
Abstract, references, and article information   
View Article: PDF

[9] Mary Lynn Reed. Algebraic structure of genetic inheritance . Bull. Amer. Math. Soc. 34 (1997) 107-130. MR 1414973.
Abstract, references, and article information   
View Article: PDF

[10] Roger E. Howe and Eng-Chye Tan. Homogeneous functions on light cones: the infinitesimal structure of some degenerate principal series representations . Bull. Amer. Math. Soc. 28 (1993) 1-74. MR 1172839.
Abstract, references, and article information   
View Article: PDF

[11] Herwig Hauser and Gerd Müller. Analytic varieties versus integral varieties of Lie algebras of vector fields . Bull. Amer. Math. Soc. 26 (1992) 276-279. MR 1121570.
Abstract, references, and article information   
View Article: PDF

[12] Helmut Strade and Robert Lee Wilson. Classification of simple Lie algebras over algebraically closed fields of prime characteristic. Bull. Amer. Math. Soc. 24 (1991) 357-362. MR 1071032.
Abstract, references, and article information   
View Article: PDF

[13] Frank G. Garvan and Gaston Gonnet. Macdonald's constant term conjectures for exceptional root systems. Bull. Amer. Math. Soc. 24 (1991) 343-347. MR 1078471.
Abstract, references, and article information   
View Article: PDF

[14] Edwin Connell and John Zweibel. Subgroups of polynomial automorphisms. Bull. Amer. Math. Soc. 23 (1990) 401-406. MR 1039423.
Abstract, references, and article information   
View Article: PDF

[15] Jim Stasheff. Constrained Poisson algebras and strong homotopy representations. Bull. Amer. Math. Soc. 19 (1988) 287-290. MR 940489.
Abstract, references, and article information   
View Article: PDF

[16] B. L. Feigin and A. Fialowski. Cohomology of the infinite-dimensional Lie algebra $L_1$ with nontrivial coefficients. Bull. Amer. Math. Soc. 17 (1987) 333-337. MR 903746.
Abstract, references, and article information   
View Article: PDF

[17] Eric M. Friedlander and Brian J. Parshall. Representations of mod $p$ Lie algebras. Bull. Amer. Math. Soc. 17 (1987) 129-132. MR 888888.
Abstract, references, and article information   
View Article: PDF

[18] C. J. Moreno and A. Rocha-Caridi. Rademacher-type formulas for the multiplicities of irreducible highest-weight representations of affine Lie algebras. Bull. Amer. Math. Soc. 16 (1987) 292-296. MR 876967.
Abstract, references, and article information   
View Article: PDF

[19] J. E. Humphreys. The Steinberg representation. Bull. Amer. Math. Soc. 16 (1987) 247-263. MR 876960.
Abstract, references, and article information   
View Article: PDF

[20] R. K. Gupta. Generalized exponents via Hall-Littlewood symmetric functions. Bull. Amer. Math. Soc. 16 (1987) 287-291. MR 876966.
Abstract, references, and article information   
View Article: PDF

[21] J. Leslie. On the Lie subgroups of infinite dimensional Lie groups. Bull. Amer. Math. Soc. 16 (1987) 105-108. MR 866025.
Abstract, references, and article information   
View Article: PDF

[22] Harald Upmeier. Index theory for Toeplitz operators on bounded symmetric domains. Bull. Amer. Math. Soc. 16 (1987) 109-112. MR 866026.
Abstract, references, and article information   
View Article: PDF

[23] Harald Upmeier. Toeplitz operators and solvable $C^*$-algebras on Hermitian symmetric spaces. Bull. Amer. Math. Soc. 11 (1984) 329-332. MR 752791.
Abstract, references, and article information   
View Article: PDF

[24] Daniel E. Flath. On $\mathfrak{s}\mathfrak{o}_8$ and tensor operators of $\mathfrak{s}\mathfrak{l}_3$. Bull. Amer. Math. Soc. 10 (1984) 97-100. MR 722860.
Abstract, references, and article information   
View Article: PDF

[25] Gerald W. Schwarz. Invariant theory of $G_2$. Bull. Amer. Math. Soc. 9 (1983) 335-338. MR 714998.
Abstract, references, and article information   
View Article: PDF

[26] A. Berele and A. Regev. Hook young diagrams, combinatorics and representations of Lie superalgebras. Bull. Amer. Math. Soc. 8 (1983) 337-339. MR 684903.
Abstract, references, and article information   
View Article: PDF

[27] R. V. Moody and J. Patera. Fast recursion formula for weight multiplicities. Bull. Amer. Math. Soc. 7 (1982) 237-242. MR 656202.
Abstract, references, and article information   
View Article: PDF

[28] Ofer Gabber and Victor G. Kac. On defining relations of certain infinite-dimensional Lie algebras. Bull. Amer. Math. Soc. 5 (1981) 185-189. MR 621889.
Abstract, references, and article information   
View Article: PDF

[29] V. G. Kac and D. H. Peterson. Affine Lie algebras and Hecke modular forms. Bull. Amer. Math. Soc. 3 (1980) 1057-1061. MR 585190.
Abstract, references, and article information   
View Article: PDF

[30] Michel Fliess. Realizations of nonlinear systems and abstract transitive Lie algebras. Bull. Amer. Math. Soc. 2 (1980) 444-446. MR 561529.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 61 found      Go to page: 1 2 3